MathSciNet Relay Station
MathSciNet bibliographic data
MR2246353 (2008d:35047) 35J60 (35R70 47J05)
Carl, S. Existence and comparison results for noncoercive and nonmonotone multivalued elliptic problems. Nonlinear Anal. 65 (2006), no. 8, 1532–1546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement